# SDR CHQA20120508145

- Difficulty date: May 8, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 26,465 hours, 22,340 cycles
- Engine: Allsn AE3007A
- Engine time: 16,295 hours, 15,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE ROW 12 EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE FLOOR STRIP.  THE DEFERRAL WAS CLEARED BY REPLACING THE FLOOR LIGHTING STRIP AT ROW 12.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
